Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov POMI, 2017, Volume 455, Pages 154–180 (Mi znsl6413)  

This article is cited in 2 scientific papers (total in 2 papers)

Testing isomorphism of central Cayley graphs over almost simple groups in polynomial time

I. Ponomarenkoa, A. Vasil'evbc

a St. Petersburg Department of the Steklov Mathematical Institute, St. Petersburg, Russia
b Sobolev Institute of Mathematics, Novosibirsk, Russia
c Novosibirsk State University, Novosibirsk, Russia
Full-text PDF (285 kB) Citations (2)
References:
Abstract: A Cayley graph over a group $G$ is said to be central if its connection set is a normal subset of $G$. It is proved that for any two central Cayley graphs over explicitly given almost simple groups of order $n$, the set of all isomorphisms from the first graph onto the second can be found in time $\mathrm{poly}(n)$.
Key words and phrases: Cayley graph, almost simple group, polynomial-time algorithm.
Received: 10.04.2017
English version:
Journal of Mathematical Sciences (New York), 2018, Volume 234, Issue 2, Pages 219–236
DOI: https://doi.org/10.1007/s10958-018-3998-3
Document Type: Article
UDC: 512.542+519.1
Language: English
Citation: I. Ponomarenko, A. Vasil'ev, “Testing isomorphism of central Cayley graphs over almost simple groups in polynomial time”, Problems in the theory of representations of algebras and groups. Part 31, Zap. Nauchn. Sem. POMI, 455, POMI, St. Petersburg, 2017, 154–180; J. Math. Sci. (N. Y.), 234:2 (2018), 219–236
Citation in format AMSBIB
\Bibitem{PonVas17}
\by I.~Ponomarenko, A.~Vasil'ev
\paper Testing isomorphism of central Cayley graphs over almost simple groups in polynomial time
\inbook Problems in the theory of representations of algebras and groups. Part~31
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 455
\pages 154--180
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6413}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2018
\vol 234
\issue 2
\pages 219--236
\crossref{https://doi.org/10.1007/s10958-018-3998-3}
Linking options:
  • https://www.mathnet.ru/eng/znsl6413
  • https://www.mathnet.ru/eng/znsl/v455/p154
  • This publication is cited in the following 2 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:242
    Full-text PDF :57
    References:44
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024